Daughter asked me to check with you folks regarding some symptoms she is having. Refresh - labs show hypothyroid and low vitamin D. She started vitamin D3 5000IU on October 15 and Armour thyroid 30 mg on October 18. She takes it daily at 6am on empty stomach with water and waits to eat/take remaining meds (lithium/vitamin D) until later in the morning.
Since about Saturday, Nov. 3, she gets a period of feeling shaky or shivering that lasts 30-60 minutes in the timeframe of 6-9pm. She doesn't feel hot or cold at those times. It isn't something so severe that is visible by looking at her.
I think it is reasonable for her to think that it is related to the thyroid med with this starting up about 2 weeks in an no other med changes happening. I am planning to call the doc about it, but I agree with her that having a bit more education from you folks on the topic may be beneficial to that discussion.